# SDR IPXA2024011794605

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,718 hours, 18,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE IS LOW SERVICED R1 DOOR ASSIST BOTTLE REF AMM 12-25-04-600-801. OK FOR SERVICE AT THIS TIME. PLACARD REMOVED.
